An algorithm for a solution of a problem of Frobenius.
Journal für die reine und angewandte Mathematik, Tome 276 (1975), pp. 68-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__276_151602,
author = {Mordechai Lewin},
title = {An algorithm for a solution of a problem of {Frobenius.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {68--82},
year = {1975},
volume = {276},
zbl = {0305.10014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__276_151602/}
}
Mordechai Lewin. An algorithm for a solution of a problem of Frobenius.. Journal für die reine und angewandte Mathematik, Tome 276 (1975), pp. 68-82. http://geodesic.mathdoc.fr/item/JRAM_1975__276_151602/